# SDR CALA2025010601790

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 121,966 hours, 18,595 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: D01061
- Condition: Faulted
- Location: Zone 100
- Part time: 41,901 hours, 6,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE EICAS CREW REPORTS THEY ACCOMPLISHED PROCEDURE AND LE SLAT DISAGREE MSG CLEARED. PERFORMED BITE CK OF FSEU PER REF FIM 27-51 FAULT TREE 809. FOUND MESSAGE NUMBER 27-51333. REMOVED AND REPLACED FSEU REF AMM 27-51-01. OPS CK GOOD. NO STATUS MESSAGE ON EICAS.
